Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 34, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 8, 2020, 12:20 AM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2020, 12:20 AM CDT (05:20 UTC)
- Expired
- Jun 8, 2020, 12:45 AM CDT
- In force
- 25 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 101 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:30 AM CDT | HAIL 1 | La Moure, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1869 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2410 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
077
WUUS53 KBIS 080520
SVRBIS
NDC021-045-080545-
/O.NEW.KBIS.SV.W.0034.200608T0520Z-200608T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1220 AM CDT Mon Jun 8 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Eastern LaMoure County in southeastern North Dakota...
Northeastern Dickey County in southeastern North Dakota...
* Until 1245 AM CDT.
* At 1220 AM CDT, a severe thunderstorm was located 6 miles south of
Lamoure, or 14 miles northwest of Oakes, moving northeast at 40
mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Lamoure around 1230 AM CDT.
Verona around 1240 AM CDT.
Other locations impacted by this severe thunderstorm include Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4612 9821 4622 9862 4663 9815 4663 9804
4662 9803 4629 9804 4628 9801 4622 9801
TIME...MOT...LOC 0520Z 222DEG 34KT 4626 9832
HAIL...1.50IN
WIND...<50MPH
$$
MJONES1 follow-up statement
486
WWUS53 KBIS 080540
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1240 AM CDT Mon Jun 8 2020
NDC021-045-080550-
/O.EXP.KBIS.SV.W.0034.000000T0000Z-200608T0545Z/
LaMoure ND-Dickey ND-
1240 AM CDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMOURE AND
NORTHEASTERN DICKEY COUNTIES WILL EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern North Dakota.
LAT...LON 4612 9821 4622 9862 4663 9815 4663 9804
4662 9803 4629 9804 4628 9801 4622 9801
TIME...MOT...LOC 0540Z 222DEG 34KT 4638 9816
$$
MJONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:49 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 7, 9:49 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 949 PM CDT Sun Jun 7 2020 .UPDATE... Issued at 947 PM CDT Sun Jun 7 2020 Update to replace the Tornado Watch with a Severe Thunderstorm watch, as well as adding Burleigh and Sheridan counties to the Severe Watch. While the tornado threat has decreased this evening, strong shear and instability exists to continue the large hail and damaging wind gust potential. UPDATE Issued at 924 PM CDT Sun Jun 7 2020 Tornado threat is diminishing and the tornado watch will be replaced with a severe thunderstorm watch through early morning. Numerous thunderstorms will continue central and east through early morning. UPDATE Issued at 806 PM CDT Sun Jun 7 2020 At 01Z, convection was ongoing in two separate environmental regimes. In the James River Valley, increasing 850mb southerly flow was aiding in increasing convective initiation along the stalled pressure trough. Recent radar trends show initially clustered convection south of Dickey county becoming more of a QLCS type linear system with the beginnings of a northeast push on the northern end. With deep layer shear vectors oriented from the southwest to northeast at around 40 kts and effective SRH values of 150-200 m2/s2, the potential exists for meso-vortex generation within this line. The area under this threat in the near-term should be eastern Dickey county. Further west, an elevated based supercell was located over Hettinger/Grant county, just west of Heart Butte Dam. With surface dew points around 50 F and LCLs near 2000 m, the tornado potential will remain low. Strong deep layer shear and mid-level lapse rates around 7.5 C should keep the large hail threat going in the near- term given this cell persists. Looking to the south, new convection was forming near and south of the South Dakota border along the Missouri River. With the atmosphere further north towards Bismarck yet to be convectively overturned and surface dew points still in the low 60s, ample instability and shear exists for the severe threat to persist for at least several more hours. UPDATE Issued at 705 PM CDT Sun Jun 7 2020 In collaboration with SPC we extended the Tornado Watch further west into Emmons/Kidder/Foster counties. Severe convection continues along a line from eastern Emmons through Kidder and into Foster county and east. With the Linton observation in Emmons county showing dew points in the upper 60s, this may indicate the area for surface based convection extends further west than the current watch, especially with effective SRH in the 150-200 m2/s2 range extending into south- central North Dakota. UPDATE Issued at 528 PM CDT Sun Jun 7 2020 Issued a Flash Flood Watch for Dickey, LaMoure, and McIntosh counties until 09Z Monday morning. With the potential for convection to re-develop almost continuously over the southern James River Valley counties tonight, excessive rainfall may become a concern. An 850mb jet is expected to develop this evening over eastern South Dakota and nose into southeast North Dakota. Guidance indicates this jet persisting until around 9Z when it begins to shift off to the east. This will provide continuous convective initiation along the mostly stationary surface trough and convergence zone. With convective mean wind parallel to this initiating boundary and PWat values in the 1.5" to 1.75" range, flash flooding may become an issue as efficient rain producing convection moves over the same areas through the night. UPDATE Issued at 306 PM CDT Sun Jun 7 2020 Update for Tornado Watch issued in Foster, Stutsman, Logan, McIntosh, LaMoure, and Dickey counties until 03Z. && .SHORT TERM...(This evening through Monday) Issued at 205 PM CDT Sun Jun 7 2020 Severe thunderstorms with the potential for all hazards in the southern James River Valley and the potential for large hail and damaging wind gusts further west highlight the short-term forecast period. This afternoon, a deep trough was over the Pacific Northwest states with active southwest flow and embedded shortwaves over the central Rockies through the Northern Plains. The earlier occluded shortwave was continuing northward through central Saskatchewan. Upstream, mid-level vort maxes were evident ejecting through the broad parent trough with lee cyclogenesis and pressure falls detected in western South Dakota and northeast Wyoming. Further east, a somewhat diffuse pressure trough axis was extended from western Nebraska into east-central North Dakota. A pseudo- cold front was placed further west, extending from southeast Saskatchewan through southwest North Dakota. As mid-level ascent continues through this afternoon (evident by thin cirrus streaming over the Northern Plains on visible satellite imagery), increased convergence along both the pre- frontal trough and the frontal boundary further west should be the impetus for convective initiation late this afternoon. In southeast North Dakota, convection should develop along the prefrontal trough in an environment of surface dew points in the 65-70 F range under steep mid-level lapse rates of at least 7 C/km. With strong mid-level flow, EBWD of 40-50 kts will contribute to create an environment conducive to supercells capable of large hail and damaging wind gusts. The tornado potential is somewhat more uncertain given the mostly unidirectional flow in the lower levels and the likely mixing of what was a shallow low level moisture profile on the 12Z ABR raob. The tornadic (and overall severe) potential will depend on the persistence of initially discrete cells with the likely rapid initiation along the boundary. For the forecast area, the overlap of greater effective SRH and LCL's for tornado potential will be centered on LaMoure/Dickey counties with less certainty immediately west and north. The additional threat will be heavy rainfall with precipitable water in our southeast around or greater than 1.50". The non-zero potential for training, and thus a flash flood threat, exists if the intimating boundary lingers over the JMV through the evening. Though confidence in this isn't exactly high, this will need to be watched closely as the event goes on. Further west, more isolated convection should develop along the currently stalled frontal boundary later this afternoon and move through southwest North Dakota. Though weaker mid-level lapse rates and more dry boundary layer moisture profiles will be present, strong deep layer shear will provide a severe environment capable of large hail and damaging wind gusts. Convection continues into early Monday morning, though severe potential will decrease around or after midnight as the atmosphere stabilizes and convection mostly shifts off to the north/east. Scattered showers may persist through Monday in the west as cyclonic flow circulates overhead. Weak lapse rates should keep the lightning potential lower. With a cold front trekking across the state, temperatures will be cooler, especially in the west. Highs in the mid 60s west to mid 80s in the southern James River Valley are expected. The frontal boundary which will be present in the far eastern Dakotas should kick off convection again Monday afternoon, but well east of the forecast area. .LONG TERM...(Monday night through Sunday) Issued at 205 PM CDT Sun Jun 7 2020 Closed upper level low lingers over south central Canada Tuesday and Wednesday, along with a mid level trough slow to push east across the Great Plains. These features will maintain a chance for showers or thunderstorms for the middle of the week, along with cooler temperatures. Upper level ridge and surface high pressure then build into the region later in the week, bringing dry weather and a warming trend. This continues into the following weekend as the ridge continues east into the central CONUS. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 705 PM CDT Sun Jun 7 2020 A cold front across central North Dakota will move very slowly east tonight. The front will be the focus for widespread thunderstorms east of a KMOT-KBIS line. Widely scattered thunderstorms are expected west of KBIS-KMOT. Otherwise mainly vfr conditions are expected, except MVFR at KXWA after 12z. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 AM CDT Monday for NDZ048-050-051. && UPDATE...AE SHORT TERM...AE LONG TERM...NH AVIATION...WAA
Hazardous weather outlook, Jun 7, 9:41 PM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 941 PM CDT Sun Jun 7 2020 NDZ001-002-009-090245- Divide-Burke-Williams- 941 PM CDT Sun Jun 7 2020 This Hazardous Weather Outlook is for portions of northwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ003>005-010>013-017>021-031>034-040>045-090245- Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-McKenzie- Dunn-Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton- Slope-Hettinger-Grant-Bowman-Adams-Sioux- 941 PM CDT Sun Jun 7 2020 /841 PM MDT Sun Jun 7 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Isolated to scattered severe thunderstorms are possible across portions of west and central North Dakota tonight. The main hazards will be large hail up to two inches in diameter and damaging wind gusts up to 70 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed. NDZ022-023-025-035>037-046-047-090245- Sheridan-Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan- 941 PM CDT Sun Jun 7 2020 This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms are possible across portions of central North Dakota tonight. The main hazards will be large hail up to two inches in diameter and damaging wind gusts up to 70 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed. NDZ048-050-051-090245- La Moure-McIntosh-Dickey- 941 PM CDT Sun Jun 7 2020 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...Tonight A flash flood watch has been issued for Lamoure, Dickey and McIntosh counties through tonight. See www.weather.gov/bis for details. Scattered severe thunderstorms are expected across the southern James River Valley tonight. The main hazards will be destructive hail up to baseball size, and severe wind gusts up to 70 mph. Very heavy rainfall is also likely with the storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed. waa
In the hours before
Local storm report, Jun 7, 10:43 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1043 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 14 E ASHLEY 46.02N 99.08W
06/07/2020 MCINTOSH ND LAW ENFORCEMENT
CORRECTS THE TIME OF THE PREVIOUS TSTM WND
DMG REPORT FROM 14 E ASHLEY. 6 BUILDINGS
DESTROYED ON A FARMSTEAD. DEBRIS SPREAD A
QUARTER MILE TO THE NORTHEAST OF THE FARM.
TIME NOW ESTIMATED 720 PM CDT.
&&
WAASpecial weather statement, Jun 7, 10:46 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1046 PM CDT Sun Jun 7 2020
NDZ035-080430-
Burleigh ND-
1046 PM CDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURLEIGH COUNTY
UNTIL 1130 PM CDT...
At 1046 PM CDT, strong thunderstorms were located along a line
extending from 5 miles north of Wilton to Regan to 10 miles north of
Menoken. Movement was east at 40 mph.
Nickel size hail and wind gusts to 55 mph will be possible with these
storms.
Locations impacted include...
Wing, Regan, New Johns Lake and Arena.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central North Dakota.
LAT...LON 4692 10063 4709 10069 4716 10075 4733 10075
4732 10011 4705 10012
TIME...MOT...LOC 0346Z 247DEG 35KT 4724 10077 4714 10056 4698 10051
HOLLANSpecial weather statement, Jun 7, 10:47 PM CDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Bismarck ND 1047 PM CDT Sun Jun 7 2020 NDZ048-051-080430- La Moure ND-Dickey ND- 1047 PM CDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LAMOURE AND EASTERN DICKEY COUNTIES UNTIL 1130 PM CDT... At 1047 PM CDT, strong thunderstorms were located along a line extending from 5 miles northeast of Jud to 6 miles southwest of Fullerton. Movement was east at 60 mph. Half inch hail and wind gusts to 50 mph will be possible with these storms. Locations impacted include... Oakes, Edgeley, Lamoure, Marion, Adrian, Verona, Fullerton, Dickey, Ludden, Grand Rapids, Monango, Berlin, Guelph, Nortonville and Glover. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 200 AM CDT for southeastern North Dakota. LAT...LON 4604 9863 4662 9885 4663 9804 4597 9801 TIME...MOT...LOC 0347Z 274DEG 52KT 4656 9879 4609 9848 CJS
Local storm report, Jun 7, 11:07 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1107 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 9 S LAKE ISABEL 46.70N 99.75W
06/07/2020 E1.75 INCH KIDDER ND PUBLIC
RELAYED THROUGH BROADCAST MEDIA PHOTO
SHARING WEBSITE. HANDFUL OF GOLF BALL SIZED
HAIL. TIME ESTIMATED FROM RADAR.
&&
MJSpecial weather statement, Jun 7, 11:13 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1113 PM CDT Sun Jun 7 2020
NDZ036-080500-
Kidder ND-
1113 PM CDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIDDER COUNTY UNTIL
MIDNIGHT CDT...
At 1113 PM CDT, a strong thunderstorm was located 8 miles northeast
of Wing, or 23 miles southeast of Mcclusky, moving northeast at 40
mph.
Penny size hail and wind gusts to 55 mph will be possible with this
storm.
This storm will remain over mainly rural areas of northern Kidder
County.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and southeastern North Dakota.
LAT...LON 4712 10012 4732 10011 4733 10010 4733 9948
4728 9949
TIME...MOT...LOC 0413Z 245DEG 36KT 4722 10015
HOLLANSpecial weather statement, Jun 8, 12:07 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1207 AM CDT Mon Jun 8 2020
NDZ037-047-048-050-051-080545-
La Moure ND-Dickey ND-Logan ND-McIntosh ND-Stutsman ND-
1207 AM CDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAMOURE...DICKEY...EASTERN
LOGAN...EASTERN MCINTOSH AND SOUTHEASTERN STUTSMAN COUNTIES UNTIL
1245 AM CDT...
At 1207 AM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Kulm to 8 miles east of Fullerton.
Movement was northeast at 45 mph.
Half inch hail and wind gusts to 50 mph will be possible with these
storms.
Locations impacted include...
Oakes, Ellendale, Edgeley, Lamoure, Kulm, Marion, Adrian, Montpelier,
Verona, Jud, Fullerton, Forbes, Dickey, Ludden, Grand Rapids, Sydney,
Fredonia, Monango, Berlin and Merricourt.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern North Dakota.
LAT...LON 4594 9927 4675 9902 4672 9844 4663 9844
4663 9804 4629 9804 4627 9801 4593 9801
TIME...MOT...LOC 0507Z 208DEG 40KT 4624 9893 4619 9825
MJONESThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:13 PM CDT | Tornado Warning | BIS | Dickey, LaMoure, McIntosh | 47 min |
| Jun 7, 7:22 PM CDT | Severe Thunderstorm Warning | BIS | Foster | 23 min |
| Jun 7, 7:24 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 51 min |
| Jun 7, 7:26 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 64 min |
| Jun 7, 7:34 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 56 min |
| Jun 7, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 26 min |
| Jun 7, 8:19 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 56 min |
| Jun 7, 8:26 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 64 min |
| Jun 7, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Dickey | 60 min |
| Jun 7, 8:50 PM CDT | Special Weather Statement | BIS | Slope | 25 min |
| Jun 7, 9:06 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 31 min |
| Jun 7, 9:24 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 51 min |
| Jun 7, 9:28 PM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 47 min |
| Jun 7, 9:57 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan | 26 min |
| Jun 7, 10:01 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Morton, Oliver | 44 min |
| Jun 7, 10:05 PM CDT | Special Weather Statement | BIS | Logan | 40 min |
| Jun 7, 10:18 PM CDT | Special Weather Statement | BIS | McIntosh | 27 min |
| Jun 7, 10:46 PM CDT | Special Weather Statement | BIS | Burleigh | 44 min |
| Jun 7, 10:47 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 43 min |
| Jun 7, 11:13 PM CDT | Special Weather Statement | BIS | Kidder | 47 min |
| Jun 8, 12:07 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 38 min |
| Jun 8, 12:31 AM CDT | Special Weather Statement | BIS | Morton | 59 min |
| Jun 8, 1:00 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 60 min |
| Jun 8, 5:17 AM CDT | Special Weather Statement | BIS | Burke | 43 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.